# SDR RRXA98307

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5640235
- Condition: Corrosion
- Location: Bs 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME WITH CORROSION DAMAGE BEYOND LIMITS IAW DC-8 SRM, AT STA 1520 AND LONGERON 8 RIGHT.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED TIMCO DER ENGINEERING SKETCH REO-04807.
